Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    What medication should I consider?
    avatar
    rhodasmom posted:
    I had a bone density over 2 years ago and it showed that I had osteoporosis. I think my scores were -3.9 and -4.2. I took recast and I got a fever of over 101 the next day. I didn't call the doctor however because it said that this was one of the side effects. I know that I need to have another one. The doctor hasn't mentioned it to me. I also suffer with eczema very bad and have even had to take steroids so that I would stop itching. I am a 57 year old woman.
     
    avatar
    canandaiguany responded:
    My doctor recommended my taking Reclast also.
    I have not done it yet.
    I understand there is excruciating bone pain in the
    beginning. Did that happen to you?
    Also did the eczema occur from the Reclast?
    Did you have the fever long?
    These drugs are so scary.
     
    avatar
    atti_editor replied to canandaiguany's response:
    Hi canandaiguany,

    While you wait for rhodasmom's response, you might be interested to read these reviews of Reclast from other WebMD members.

    Best wishes,
    Atti


    Helpful Tips

    Stretching and Swimming
    low impact and have found to be the two best activities for overall fitness More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the National Osteoporosis Foundation website